Some New Integral Inequalities for n-times Differentiable s- Convex functions in the f...

Mahir Kadakal, Huriye Kadakal, İmdat İşcan

Turkish Journal of Analysis and Number Theory

Some New Integral Inequalities for n-times Differentiable s- Convex functions in the first sense

Mahir Kadakal1,, Huriye Kadakal2, İmdat İşcan1

1Department of Mathematics, Faculty of Sciences and Arts, Giresun University-Giresun-TÜRKİYE

2Institute of Science, Ordu University-Ordu-TÜRKİYE

Abstract

In this work, by using an integral identity together with both the Hölder and the Power-Mean integral inequality we establish several new inequalities for n-time differentiable -convex functions in the first sense.

Cite this article:

  • Mahir Kadakal, Huriye Kadakal, İmdat İşcan. Some New Integral Inequalities for n-times Differentiable s- Convex functions in the first sense. Turkish Journal of Analysis and Number Theory. Vol. 5, No. 2, 2017, pp 63-68. http://pubs.sciepub.com/tjant/5/2/4
  • Kadakal, Mahir, Huriye Kadakal, and İmdat İşcan. "Some New Integral Inequalities for n-times Differentiable s- Convex functions in the first sense." Turkish Journal of Analysis and Number Theory 5.2 (2017): 63-68.
  • Kadakal, M. , Kadakal, H. , & İşcan, İ. (2017). Some New Integral Inequalities for n-times Differentiable s- Convex functions in the first sense. Turkish Journal of Analysis and Number Theory, 5(2), 63-68.
  • Kadakal, Mahir, Huriye Kadakal, and İmdat İşcan. "Some New Integral Inequalities for n-times Differentiable s- Convex functions in the first sense." Turkish Journal of Analysis and Number Theory 5, no. 2 (2017): 63-68.

Import into BibTeX Import into EndNote Import into RefMan Import into RefWorks

1. Introduction

In this paper, by using the some classical integral inequalities, Hölder and Power-Mean integral inequality, we establish some new inequalities for functions whose nth derivatives in absolute value are s-convex functions in the first sense. For some inequalities, generalizations and applications concerning convexity see [1-11][1]. Recently, in the literature there are so many papers about n-times differentiable functions on several kinds of convexities and s-convex functions. In references [5, 6, 7, 8], readers can find some results about this issue. Many papers have been written by a number of mathematicians concerning inequalities for different classes of convex and s-convex functions in the first sense see for instance the recent papers [12-19][12] and the references within these papers. There are quite substantial literatures on such problems. Here we mention the results of [1-19][1] and the corresponding references cited therein.

Definition 1.1: A function is said to be convex if the inequality

is valid for all and . If this inequality reverses, then is said to be concave on interval . This definition is well known in the literature.

Definition 1.2: A function is said to be -convex in the first sense if

holds for all , with and for some fixed . It can be easily seen that every 1-convex function is convex.

In [21], Dragomir and Fitzpatrick proved a variant of Hadamard’s inequality which holds for -convex mapping in the first sense.

Definition 1.3: The following double inequality is well-known in the literature as Hadamard’s inequality for convex mappings [8, 10]: Let be a convex mapping defined on the interval in and with . Then the following inequality holds:

Throughout this paper we will use the following notations and conventions. Let , and with and and

be the arithmetic and generalized logarithmic mean for respectively.

We will use the following Lemma [20] for we obtain the main results:

Lemma 1.1: Let be -times differentiable mapping on for and , where with , we have the identity

where an empty sum is understood to be nil.

2. Main Results

Proof. If for is -convex function in the first sense on , using Lemma1.1, the Hölder integral inequality and

we have

This completes the proof of theorem.

Corollary 2.1. Under the conditions of Theorem 2.1 for , we obtain the following inequality

which coincide with the Theorem 2.1 in [20].

Proposition 2.1. Under the conditions of Corollary 2.1 for , we obtain the following:

Proposition 2.2. For , we obtain the following inequality:

Theorem 2.2. For ; let be n -times differentiable function on and with . If for is -convex function in the first sense on , then the following inequality holds:

Where and , .

This completes the proof of theorem.

Corollary 2.2. Under the conditions of Theorem 2.2 for , we obtain the inequality

Proposition 2.3. Under the conditions of Corollary 2.2 for , we obtain the inequality

Proposition 2.4. For , we obtain the following inequality

Theorem 2.3. For ; let be n -times differentiable function on and with . If and for is -convex function in the first sense on , then the following inequality holds:

Where

Proof: If for is -convex function the first sense on , using Lemma1.1 and the Hölder integral inequality, we have the following inequality:

Corollary 2.3. Under the conditions of Theorem 2.3 for we obtain the inequality

Proposition 2.5. Under the conditions of Corollary 2.3 for we obtain the inequality

Proposition 2.6. For , we obtain the following inequality

Theorem 2.4. For ; let be n -times differentiable function on and with . If and for is -concave function in the first sense on , then the following inequality holds:

Proof: If for is -concave function the first sense on , using Lemma1.1, the Hermite-Hadamard inequality and the Hölder integral inequality, we have the following inequality:

Corollary 2.4. Under the conditions of Theorem 2.4 for , we obtain the inequality

References

[1]  M. Alomari, M. Darus and S. S. Dragomir, “New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex”, Tamkang Journal of Mathematics, 41 (4), 2010, 353-359.
In article      
 
[2]  S.-P. Bai, S.-H. Wang And F. Qi, “Some Hermite-Hadamard type inequalities for n-time differentiable (a,m) -convex functions”, Jour. of Ineq. and Appl., 2012, 2012: 267.
In article      
 
[3]  P. Cerone, S. S. Dragomir and J. Roumeliotis, “Some Ostrowski type inequalities for n-time differentiable mappings and applications”, Demonstratio Math., 32 (4) (1999), 697-712.
In article      
 
[4]  P. Cerone, S. S. Dragomir and J. Roumeliotis and J. ˇsunde, “A new generalization of the trapezoid formula for n-time differentiable mappings and applications”, Demonstratio Math., 33 (4) (2000), 719-736.
In article      
 
[5]  S. S. Dragomir and C. E. M. Pearce, “Selected Topics on Hermite-Hadamard Inequalities and Applications”, RGMIA Monographs, Victoria University, 2000.
In article      
 
[6]  D.-Y. Hwang, “Some Inequalities for n-time Differentiable Mappings and Applications”, Kyung. Math. Jour., 43 (2003), 335-343.
In article      
 
[7]  D. A. Ion, “Some estimates on the Hermite-Hadamard inequalities through quasi-convex functions”, Annals of University of Craiova, Math. Comp. Sci. Ser., 34 (2007), 82-87.
In article      
 
[8]  J. L. W. V. Jensen, “On konvexe funktioner og uligheder mellem middlvaerdier”, Nyt. Tidsskr. Math. B., 16, 49-69, 1905.
In article      
 
[9]  W.-D. Jiang, D.-W. Niu, Y. Hua and F. Qi, “Generalizations of Hermite-Hadamard inequality to n-time differentiable function which are s -convex in the second sense”, Analysis (Munich), 32 (2012), 209-220.
In article      
 
[10]  U. S. Kirmacı, M. K. Bakula, M. E. Özdemir and J. Pe´Cari´C, “Hadamard-type inequalities for s -convex functions”, Appl. Math. and Comp., 193 (2007), 26-35.
In article      View Article
 
[11]  M. E. Özdemir and U. S. Kırmacı, “Two new theorem on mappings uniformly continuous and convex with applications to quadrature rules and means”, Appl. Math. and Comp., 143 (2003), 269-274.
In article      View Article
 
[12]  M. E. Özdemir, Ç. Yildiz, “New Inequalities for n-time differentiable functions”, Arxiv: 1402. 4959v1.
In article      
 
[13]  M. E. Özdemir, Ç. Yıldız, “New Inequalities for Hermite-Hadamard and Simpson Type with Applications”, Tamkang J. of Math., 44, 2, 209-216, 2013.
In article      
 
[14]  M. E. Özdemir, Ç. Yıldız, A. O. Akdemir And E. Set, “New Inequalities of Hadamard Type for Quasi-Convex Functions”, AIP Conference Proceedings, 1470, 99-101 (2012).
In article      
 
[15]  J. E. Peˇcari´c, F. Porschan and Y. L. Tong, “Convex Functions, Partial Orderings, and Statistical Applications”, Academic Press Inc., 1992.
In article      
 
[16]  A. Saglam, M. Z. Sarıkaya and H. Yıldırım, “Some new inequalities of Hermite-Hadamard’s type”, Kyung. Math. Jour., 50 (2010), 399-410.
In article      View Article
 
[17]  E. Set, M. E. Özdemir and S. S. Dragomir, “On Hadamard-Type Inequalities Involving Several Kinds of Convexity”, Jour. of Ineq. and Appl., 2010, 286845.
In article      
 
[18]  S. H. Wang, B.-Y. Xi and F. Qi, “Some new inequalities of Hermite-Hadamard type for n-time differentiable functions which are m-convex”, Analysis (Munich), 32 (2012), 247-262.
In article      
 
[19]  B.-Y. Xi and F. Qi, “Some integral inequalities of Hermite-Hadamard type for convex functions with applications to means”, J. Funct. Spaces Appl., (2012).
In article      
 
[20]  S. Maden, H. Kadakal, M. Kadakal and İ. İşcan, “Some new integral inequalities for n-times differentiable convex and concave functions”. https://www.researchgate.net/publication/312529563, (Submitted)
In article      
 
[21]  S. S. Dragomir, S. Fitzpatrick, “The Hadamard’s inequality for s-convex functions in the second sense”, Demonstratio Math., 32, No. 4 (1999), 687-696.
In article      
 
  • CiteULikeCiteULike
  • MendeleyMendeley
  • StumbleUponStumbleUpon
  • Add to DeliciousDelicious
  • FacebookFacebook
  • TwitterTwitter
  • LinkedInLinkedIn